# SDR FDEA201302260456

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 90,164 hours, 27,154 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, PASSING 1500 FT.  RECEIVED AURAL TRI-TONE FOR NR 2 MANIFOLD FAIL, CHECKED AIR SYS SYNOPTIC VERIFIED, REDUCED POWER TO IDLE NO HELP, STILL RED  MANIFOLD INDICATIONS. RED TABS ACCOMPLISHED,  RETURNED TO DEPARTURE.   R & R VALVE IAW AMM 21-41-15-4, LEAK AND OPS CHECKED GOOD.  PERFORMED DECAY CHECK AND NOW PASSES AT 21 SECONDS.  REF FOR SECOND TEST.  REMOVED MEL AND RESET MANIFOLD FAIL SYS TO NORMAL OPERATION AND COMPLETED AN AIR SYS TEST WITH NO FAULTS.  FINAL CLOSED.
